# SDR CA130318016

- Difficulty date: March 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 22,151 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Vane
- Part number: 59550396
- Condition: Damaged
- Location: Engine
- Part time: 22,322 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FWD RIVET LINE AT THE PIVOT ROD/SKIN ATTACH POINT RIVETS WERE FOUND LOOSE. THERE WAS NO INDICATION OF THESE RIVETS BEING LOOSE, THERE WAS NO SMOKE TRAILS OR BLACK RESIDUE NOTED ANOUND THESE RIVETS.  THIS RIVET LINE IS NOT VISIBLE TO INSPECT WITH THE SEPARATOR INSTALLED ON THE ACFT EXCEPT MAYBE WITH A BORESCOPE, BUT WITH NO VISIBLE SMOKING THERE IS NO WAY TO SEE THIS ISSUE EVEN WITH A BORESCOPE.   IF THIS SEAM BECAME DETACHED, THE POTENTIAL IS THERE FOR INGESTION OF PIECES INTO THE COMPRESSOR OF THE ENGINE. THE RIVETS WERE REPLACED AND THE VANE WAS RE-INSTALLED SERVICEABLE.
